Aspro Clear Extra Strength Tab X 16

Aspro Clear Extra Strength Tab X 16
Aspro Clear Extra Strength Aspirin Effervescent tablets provide fast relief of pain, fever and inflammation.
Aspro Clear Aspirin provides fast & effective temporary relief from: Headache, Sore throat, Toothache, Migraine headache, Rheumatic and arthritic pain, Cold & flu symptoms, Inflammation associated with muscular aches and pains, Neuralgia, Fibrositis and Period Pain. Also reduces fever.
- Soluble effervescent tablets.
- Pleasant taste.
- Fast, effective temporary relief from symptoms including headache, sore throat, toothache, period pain and inflammation associated with muscular aches and pains.
- Starts to work fast because it forms a clear solution, ready to be absorbed as soon as you drink it.
- Aluminium, gluten and lactose free.
AUST R 77594
You can buy Aspro Clear Extra Strength Tab X 16 online in Australia from Chemist Direct
Store below 25°C. Protect from moisture.
Each tablet contains Aspirin 500mg.
Contains saccharin sodium.
Always read the label. Do not use if you have a stomach ulcer, heart failure, are pregnant or allergic to anti-inflammatory medicines. Contains gluten and sulfites. Follow the directions for use. If symptoms persist, talk to your health professional. Incorrect use could be harmful.
Do not use if you: - suffer from stomach ulcer - are in the last three months of pregnancy - are taking anticoagulant therapy - are allergic to aspirin or other anti-inflammatory medicines. If you have an allergic reaction stop taking and see your doctor immediately. Unless a doctor has told you to, do not use this product: - in children under 12 years of age - in children 12-16 years of age with or recovering from chicken pox, influenza or fever. - if you have asthma - with other medicines containing aspirin or anti-inflammatory medicines - with other medicines that you take regularly - during the first 6 months of pregnancy - for more than a few days at a time. Prolonged or excessive use can be harmful. See a doctor before taking this product for thinning the blood or for your heart. The maximum daily dose contains 2g of sodium. Contains saccharin sodium.